... get my period but today I randomly started spotting. This has never happened before. But I recently took a plan b pill. Is something wrong?! What is making me spot? Should I be concerned?
Birth Control Pills - I have the implant for my birth control and have had it for 2 years. I never?
- 2 Apr 2015 by Horse-frog-green
- 2 April 2015
- plan b, birth control, emergency contraception, period, implant, spotting, birth control pills, pill
Added 2 Apr 2015:
how long is spotting to be expected?
Random spotting is normal with the implant. You didnt need Plan b! Plan b will certainly mess up your cycle! It wont hurt you taking it but it is not needed and it may make you spot worse. No sense in exposing yourself to hormones you dont need. The implant is 99.9% effective so very little chance (less than 1%) you are going to get pregnant as long as it is changed on time.
Plan B often causes spotting or even heavy bleeding after taking it. It is a big dose of synthetic (man-made) hormone for your body to handle. To add it to the chemicals already in your body from the implant, your poor body won't know what's happening.
There was certainly no need to use Plan B with the implant.
You can expect irregular bleeding, it could be heavy, & you could get all sorts of hormonal symptoms until your body readjusts. You may be lucky, but it's impossible to say. Everyone is different.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Dec 2014 • 1 answer
Birth Control Pills - On 4th day of ortho tri-cyclen, spotting from period still,and had unprotected
Updated 20 Feb 2015 • 1 answer
Updated 25 Apr 2015 • 1 answer
Updated 26 Apr 2015 • 1 answer
Updated 5 Aug 2015 • 1 answer